MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL
Model Number M0062201070
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Investigation results: visual examination of the returned complaint device found the balloon burst.No more damage found on the device.Functional analysis could not be performed due to the returned condition of the balloon.This failure is likely due to factors or conditions related to the procedure that could have affected its performance and its intended purpose such as; the manner as the device was handled, and/or the interaction with the scope during the procedure.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description
Boston scientific corporation received an unauthorized return of an occluder balloon catheter that was used in the kidney during a percutaneous nephrolithotomy (pnl) procedure performed on (b)(6) 2019.It was found that the balloon ruptured during the procedure.Reportedly, the procedure was completed with another occluder balloon catheter.There were no patient complications reported as a result of the event.The patient condition at the conclusion of the procedure was reported to be good.

Brand Name
OCCLUDER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8920199
Report Number3005099803-2019-04147
Device Sequence Number13929099
Product Code EYB
UDI-Device Identifier08714729191988
UDI-Public08714729191988
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2019
Device Model NumberM0062201070
Device Catalogue Number220-107
Device Lot Number0021676234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR